# SDR AALA2009021201021

- Difficulty date: February 12, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 29,010 hours, 11,895 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED ON DEPARTURE.  EMERGENCY DECLARED AND FLIGHT RETURNED TO MIA WITHOUT INCIDENT.  REPLACED LOOPS M371 AND M269 ON RIGHT WING.  SYSTEM GROUND CHECK NORMAL OPERATION.
